# SDR VTZA98153

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H50002051235
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CHS - FLT 6483 - DURING CLIMB AT 0740 HOURS ON 4-4-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED AND ALIGNMENT MARKS OFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED DOOR LATCH MECHANISM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
